# SDR 96FDEA00111

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 1073
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1973 STR 19 TO 20L, THERE IS A SHARP CREASE IN SKIN.  REMOVED DAMAGE AT BS 1073 STR 19 TO 20L IN SKIN.  FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-30-3.
